Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Permutation-partition pairs: a combinatorial generalization of graph embeddings

Author: Saul Stahl
Journal: Trans. Amer. Math. Soc. 259 (1980), 129-145
MSC: Primary 05C10
Erratum: Trans. Amer. Math. Soc. 266 (1981), 333.
MathSciNet review: 561828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Permutation-partition pairs are a purely combinatorial generalization of graph embeddings. Some parameters are defined here for these pairs and several theorems are proved. These results are strong enough to prove virtually all the known theoretical informaton about the genus parameter as well as a new theorem regarding the genus of the amalgamation of two graphs over three points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C10

Retrieve articles in all journals with MSC: 05C10

Additional Information

PII: S 0002-9947(1980)0561828-2
Article copyright: © Copyright 1980 American Mathematical Society